RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1951, Volume 15, Issue 1  


Mikhail Alekseevich Lavrent'ev (photo)
For the 50th birthday of Mikhail Alekseevich Lavrent'ev
M. V. Keldysh
3
On quasi-polynomials deviating least from zero on the segment $[0,1]$
A. O. Gel'fond
9
Normal periodic systems and their applications to the estimation of sums of fractional parts
N. M. Korobov
17
On the laws of distribution of the fractional parts of an exponential function
I. I. Shapiro-Pyatetskii
47
The approximation of certain transcendental numbers. I. Approximation of logarithms of algebraic numbers
N. I. Fel'dman
53
Bilinear integrals of linear hyperbolic problems
D. M. Volkov
75
On the zeros of Riemann's zeta-function
V. T. Mironov
91
On continuous images of Hilbert space
R. Yu. Matskina
95
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019